# SDR QXEA2010122100925

- Difficulty date: December 17, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 9,189 hours, 9,994 cycles
- Engine: Pwc PW150A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AB07
- Part serial: 607
- Condition: Failed
- Location: Zone 200
- Part time: 19,233 hours, 19,653 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"PFD 1 MON FAIL" MESSAGE ON ED.  C/A FD HAS MULTIPLE FAILURES OF ALL INSTRUMENTS (RED X'S, ATT FAIL, IAS FAIL, ALT FAIL, HDG FAIL). RETURNED TO FIELD, LANDING UNEVENTFUL. INSPECTED GROUNDS FOR NR1 PFD AND NR1 ICP.  ALL GROUNDS WERE SECURE.  REPLACED NR1 PFD IAW TC 6316104, ALL CHECKS GOOD.  ACFT CONTINUES CAT III, PLACARD READS CAT III.  RETURNED TO SERVICE.
